Consistent abundance distributions of marine fishes in an old, climatically buffered, infertile seascape
Article first published online: 15 DEC 2011
© 2011 Blackwell Publishing Ltd
Global Ecology and Biogeography
Volume 21, Issue 9, pages 886–897, September 2012
How to Cite
Langlois, T. J., Radford, B. T., Van Niel, K. P., Meeuwig, J. J., Pearce, A. F., Rousseaux, C. S. G., Kendrick, G. A. and Harvey, E. S. (2012), Consistent abundance distributions of marine fishes in an old, climatically buffered, infertile seascape. Global Ecology and Biogeography, 21: 886–897. doi: 10.1111/j.1466-8238.2011.00734.x
- Issue published online: 23 AUG 2012
- Article first published online: 15 DEC 2011
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!